# SDR ASAA2020032032475

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,826 hours, 12,995 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1730
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 36,177 hours, 11,790 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL400FL GEN 1 SOURCE LIGHT OFF BUS BUS AND DRIVE ILLUMINATED. RAN SOURCE OFF THEN DRIVE OFF QRH, DISCONNECTED GEN 1 VIA SWITCH, STARTED APU AND PUT IT ON BUS. GROUNDED - YES. FOUND #I ENG IDG DPI EXTENDED. WHILE PERFORMING DPI CHECK REF 12-13-21-200-802. FOUND FERROUS PARTICLES MEASURING ABOUT 1/4 X 3/32ND IN SCAVENGE/CHARGE FILTER. #1 ENG IDG NEEDS TO BE REPLACED PER B737-800 AMM TASK 12-13-21-200-802 (G) TABLE 301.ACCOMPLISHED ALT DEACTIVATION PROCEDURES PER CH5 TABLE 3. PARTS VERIFICATION. REMOVED & REPLACED #1 ENG IDG.
